Fourier analysis and paths of brownian motion
Bulletin de la Société Mathématique de France, Volume 103 (1975), pp. 427-432.
@article{BSMF_1975__103__427_0,
     author = {Kaufman, Robert},
     title = {Fourier analysis and paths of brownian motion},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {427--432},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {103},
     year = {1975},
     doi = {10.24033/bsmf.1809},
     mrnumber = {53 #1760},
     zbl = {0356.60036},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.1809/}
}
TY  - JOUR
AU  - Kaufman, Robert
TI  - Fourier analysis and paths of brownian motion
JO  - Bulletin de la Société Mathématique de France
PY  - 1975
SP  - 427
EP  - 432
VL  - 103
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.1809/
DO  - 10.24033/bsmf.1809
LA  - en
ID  - BSMF_1975__103__427_0
ER  - 
%0 Journal Article
%A Kaufman, Robert
%T Fourier analysis and paths of brownian motion
%J Bulletin de la Société Mathématique de France
%D 1975
%P 427-432
%V 103
%I Société mathématique de France
%U http://www.numdam.org/articles/10.24033/bsmf.1809/
%R 10.24033/bsmf.1809
%G en
%F BSMF_1975__103__427_0
Kaufman, Robert. Fourier analysis and paths of brownian motion. Bulletin de la Société Mathématique de France, Volume 103 (1975), pp. 427-432. doi : 10.24033/bsmf.1809. http://www.numdam.org/articles/10.24033/bsmf.1809/

[1] Burkholder (D. L.). - Martingale transforms, Annals of math. Stat., t. 37, 1966, p. 1494-1504. | MR | Zbl

[2] Burkholder (D. L.). - Distribution function inequalities for martingales, Annals of Prob., t. 1, 1973, p. 19-42. | MR | Zbl

[3] Kahane (J.-P.). - Some random series of functions. - Lexington, D. C. Heath, 1968 (Heath mathematical Monographs). | MR | Zbl

[4] Kaufman (R.). - A metric property of some random functions, Bull. Soc. math. France, t. 99, 1971, p. 241-245. | Numdam | MR | Zbl

Cited by Sources: